# SDR 2011FA0000491

- Difficulty date: July 21, 2011
- Submitted: July 29, 2011
- Operation: General aviation
- Aircraft: N7984P
- Make and model: Piper PA-24-250
- Aircraft serial: 243222
- Engine: Lyc O540A1D5
- Propeller: Mcauly 2D36C14
- System (JASC): 6122 · Propeller Governor
- Part: Valve Seat
- Condition: Damaged
- Location: Governor
- Component: Governor
- Component part number: DC290D1AT34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OWNER STATED; PROP DOES NOT WORK CORRECTLY AND WITH ENGINE OVERSPEED, PROP AND GOVERNOR INSTALLED NEW 1-15-98.  BENCH CHECK GOVERNOR, FOUND ONLY 80 LBS PRESSURE, NEEDS 290.  REMOVE RELIEF VALVE AND FOUND THE VALVE SEAT PN A-20572 SMASHED AND IN 3 PIECES. GOVERNOR BODY DAMAGED AS WELL DUE TO THE SPRING SEAT BEING HAMMERED BY THE RELIEF VALVE.
